Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 512, NWS Norman, OK

August 12, 2011Ellis County, Harper County, Woodward County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 12, 2011, 5:44 PM CDT for Ellis County, Harper County, Woodward County, Oklahoma. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 5:44 PM CDT (22:44 UTC)
Expired
Aug 12, 2011, 6:45 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Ellis County, OK, Harper County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 115 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 6:27 PM CDTTSTM WND GST 606 W Woodward, OKKWWR AWOS
Aug 12, 6:35 PM CDTTSTM WND DMGFargo, OKMAJOR DAMAGE TO THE VO/AG BUILDING AT FARGO. /CORRECTED TIME AND LOCATION OF FARGO INSTEAD OF WOODWARD/
Aug 12, 6:45 PM CDTTSTM WND DMG3 Sse May, OK80 X 120 FT POLE BARN DESTROYED
Aug 12, 6:45 PM CDTTSTM WND DMGWoodward, OKMODERATE ROOF DAMAGE APT CMPLX WEST SIDE OF TOWN
Aug 12, 6:50 PM CDTTSTM WND DMGWoodward, OKMAJOR DMG VO/AG BLDG WOODWARD H.S.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:16 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2073 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS54 KOUN 122244
SVROUN
OKC045-059-153-122345-
/O.NEW.KOUN.SV.W.0512.110812T2244Z-110812T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ELLIS COUNTY IN NORTHWEST OKLAHOMA...
  SOUTHERN HARPER COUNTY IN NORTHWEST OKLAHOMA...
  NORTHERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 645 PM CDT

* AT 543 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 9 MILES NORTH OF FORT SUPPLY. STRONG TO SEVERE STORMS
  ALSO EXTENDED TO MAY AND TO 5 MILES NORTH OF CATESBY. THE STORMS
  WERE MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF HALF DOLLARS...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK...
  CATESBY...FARGO...FORT SUPPLY...MAY...MOORELAND...TANGIER AND
  WOODWARD.

LAT...LON 3663 10000 3680 9966 3679 9915 3668 9904
      3665 9903 3660 9896 3652 9895 3637 9931
      3635 10000
TIME...MOT...LOC 2243Z 271DEG 19KT 3669 9950 3658 9992

$$


..SPEG.
1 follow-up statement
492 
WWUS54 KOUN 122329
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT FRI AUG 12 2011

OKC045-059-153-122345-
/O.CON.KOUN.SV.W.0512.000000T0000Z-110812T2345Z/
ELLIS OK-HARPER OK-WOODWARD OK-
629 PM CDT FRI AUG 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN WOODWARD...SOUTHEASTERN HARPER AND NORTHERN ELLIS
COUNTIES...

AT 628 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF FORT 
SUPPLY TO 8 MILES NORTHWEST OF FARGO...MOVING EAST-SOUTHEAST AT 15 
MPH. WINDS OF NEARLY 60 MPH HAVE JUST BEEN REPORTED AT THE WEST 
WOODWARD AIRPORT.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALABASTER CAVERNS STATE PARK...
  FARGO...FORT SUPPLY...MOORELAND...TANGIER AND WOODWARD.

LAT...LON 3645 9999 3680 9942 3679 9915 3668 9904
      3665 9903 3660 9896 3651 9896 3637 9931
      3635 10000
TIME...MOT...LOC 2328Z 276DEG 12KT 3660 9938 3642 9974

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:05 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 12, 3:05 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT FRI AUG 12 2011

.DISCUSSION...VERY HOT WEATHER HAS REBOUNDED TODAY WITH THE ABSENCE
OF CLOUD COVER. AREAS IN OUR HEAT ADVISORY ARE QUITE HOT AND
HUMID...WITH HEAT INDICES 104 TO 107 DEGREES AT 3 PM. ALTHOUGH
OUTFLOW BOUNDARIES WERE ENTERING NORTHERN OKLAHOMA...A SYNOPTIC COLD
FRONT WAS LAGGING CONSIDERABLY...AND WAS LOCATED FROM WESTERN KANSAS
TO CENTRAL NEBRASKA. MODELS FORECAST THIS FRONT TO SETTLED DOWN INTO
CENTRAL OKLAHOMA AND BECOME WEST TO EAST ORIENTED ON SATURDAY. SOUTH
OF THE BOUNDARY...AND BARRING THE UNCERTAINTY ASSOCIATED WITH
THUNDERSTORM OUTFLOWS...CONDITIONS APPEARS FAVORABLE FOR HEAT
ADVISORY CRITERIA TO BE MET THROUGH THE WEEKEND. THEREFORE...WE WILL
MAINTAIN A PORTION OF THE ADVISORY FOR FAR SOUTHERN/SOUTHWESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

THE THUNDER FORECAST IS COMPLEX...BUT THERE ARE ENOUGH FORCING
MECHANISMS ENTERING A BROAD AND STRONGLY UNSTABLE WARM SECTOR...
THAT WIDESPREAD STORMS...SOME SEVERE...ARE EXPECTED THIS EVENING AND
TONIGHT. THE PRIMARY EVENT WILL LIKELY ORGANIZE ALONG OUTFLOW
BOUNDARIES IN SOUTHERN KANSAS AND FAR NORTHERN OKLAHOMA EARLY THIS
EVENING. EXPECT A COMPLEX DRIVEN BY ITS COLD POOL...TO TRACK ALONG A
REMNANT WARM FRONT INTO CENTRAL AND SOUTHEAST OKLAHOMA. THE TYPE OF
INSTABILITY THAT HAS BUILT UP TODAY MAY SUPPORT SIGNIFICANT WIND AND
HAIL...ESPECIALLY WITH SHEAR INCREASING AS A MID LEVEL TROUGH
ENCROACHES ON THE REGION THIS EVENING.

THE FRONT AND OUTFLOW BOUNDARIES MAY AGAIN SUPPORT SCATTERED STORMS
SATURDAY AND SUNDAY...ESPECIALLY FROM INTERSTATE 40 SOUTHWARD. POPS
ARE FAIRLY LOW...HOWEVER...GIVEN LESSER UPPER SUPPORT. FIRE WEATHER
COULD BECOME A CONCERN IN THE DRIER AREAS EARLY NEXT WEEK...AS SOUTH
WINDS RESPOND TO A LEE TROUGH. OVERALL...THE NEXT WEEK LOOKS
HOT...BUT NOT QUITE AS EXCEPTIONALLY HOT AS WE SAW IN JULY AND EARLY
AUGUST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  96  71  98 /  70  20  10  10
HOBART OK         74  98  72 102 /  50  20  10   0
WICHITA FALLS TX  75 104  74 104 /  30  20  10   0
GAGE OK           68  91  68  96 /  60  10  10  10
PONCA CITY OK     71  92  67  91 /  80  20  10   0
DURANT OK         73  98  73  98 /  50  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ040>043-047-
     048-051-052.

     HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR OKZ033>039-044>046-050.

TX...HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR TXZ083>090.

&&

26/22
BURKE
Hazardous weather outlook, Aug 12, 4:00 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI AUG 12 2011

OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
400 PM CDT FRI AUG 12 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA COVERS LOCATIONS IN OKLAHOMA AND NORTH TEXAS GENERALLY
NORTH AND EAST OF A LINE FROM ERICK... TO FREDERICK... TO WICHITA
FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS.

IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THE OVERNIGHT HOURS.

DISCUSSION...
THUNDERSTORMS WERE INCREASING ACROSS PORTIONS OF OF SOUTH CENTRAL
OKLAHOMA INTO A SMALL PART OF WESTERN NORTH TEXAS... AS WELL AS IN
THE EASTERN OKLAHOMA PANHANDLE... FRIDAY AFTERNOON. OTHER STORMS ARE
EXPECTED TO DEVELOP ALONG A SERIES OF BOUNDARIES ACROSS NORTHERN
OKLAHOMA AND KANSAS. STORMS DEVELOPING IN KANSAS WILL ALSO SPREAD
SOUTH INTO OKLAHOMA THROUGH THE EVENING. DAMAGING THUNDERSTORM WINDS
AND HAIL TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE WITH THE
STRONGEST STORMS. LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ALSO BE LIKELY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES WERE ONGOING LATE THIS AFTERNOON ESPECIALLY ACROSS
PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE A HEAT
ADVISORY REMAINS IN EFFECT.

WILDFIRE POTENTIAL REMAINS VERY HIGH THIS AFTERNOON... ESPECIALLY IN
PARTS OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
ALTHOUGH THE MOST WIDESPREAD RAIN EVENT WILL OCCUR FRIDAY NIGHT...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND. A COLD FRONT
WILL STALL FROM SOUTHERN OKLAHOMA INTO THE TEXAS PANHANDLE... WITH
MODERATE NORTHWEST FLOW ALOFT. THIS FAVORS A GREATER CHANCE OF
STORMS OVER WESTERN AND SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS. SOME OF THE STORMS ON SATURDAY MAY BECOME STRONG TO SEVERE.

OTHER HAZARDOUS WEATHER...
LONG TERM DROUGHT WILL KEEP WILDFIRE POTENTIAL HIGH THROUGH NEXT
WEEK... BUT ESPECIALLY ON MONDAY AND TUESDAY... WHICH WILL SEE
BREEZY SOUTH WINDS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY AUGUST 13.

CJS

In the hours before

Special weather statement, Aug 12, 4:49 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT FRI AUG 12 2011

OKZ045-TXZ090-122230-
JEFFERSON OK-CLAY TX-
449 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND JEFFERSON COUNTIES.

AT 449 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHEAST OF PETROLIA TO 2 MILES NORTHEAST OF BELLEVUE...MOVING
NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3360 9812 3379 9812 3404 9829 3416 9798
      3396 9773 3393 9773 3393 9775 3389 9778
      3389 9779 3384 9785 3387 9797 3359 9798

BURKE
Special weather statement, Aug 12, 5:09 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT FRI AUG 12 2011

OKZ027-122245-
GRADY OK-
509 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY COUNTY.

AT 509 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES SOUTHEAST OF VERDEN TO COX CITY...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3521 9799 3521 9768 3515 9767 3468 9768
      3473 9803 3484 9807 3509 9809

BURKE
Special weather statement, Aug 12, 5:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT FRI AUG 12 2011

OKZ024-025-029-030-122300-
CANADIAN OK-CLEVELAND OK-OKLAHOMA OK-POTTAWATOMIE OK-
524 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
OKLAHOMA AND POTTAWATOMIE COUNTIES.

AT 522 PM CDT...THUNDERSTORM OUTFLOW WAS LOCATED FROM 9 MILES
SOUTHWEST OF MUSTANG TO MOORE...TO 7 MILES WEST OF WANETTE...MOVING
NORTHEAST AT 35 MPH. THE OUTFLOW WILL BRING STRONG SOUTHERLY WINDS
WITH GUSTS AROUND 45 MPH. NEW THUNDERSTORMS MAY ALSO DEVELOP NEAR
THE OUTFLOW BOUNDARY AS IT MOVES THROUGH CENTRAL OKLAHOMA.

HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...

THIS WIND SHIFT WILL AFFECT ANY ONGOING FIRE FIGHTING EFFORTS.
PLEASE ADVISE FIRE CREWS IN THE FIELD OF THE CHANGE IN WIND
DIRECTION.

LAT...LON 3492 9707 3493 9709 3493 9720 3507 9731
      3523 9756 3530 9758 3534 9767 3533 9774
      3535 9791 3565 9799 3566 9716 3562 9713
      3547 9714 3547 9704 3509 9682

BURKE
Local storm report, Aug 12, 5:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     LINDSAY                 34.84N 97.61W
08/12/2011  E70 MPH          GARVIN             OK   LAW ENFORCEMENT

            LINDSAY PD

&&

DW
Special weather statement, Aug 12, 5:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT FRI AUG 12 2011

TXZ086-090-122315-
WICHITA TX-CLAY TX-
532 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND WICHITA COUNTIES.

AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WICHITA
FALLS...MOVING NORTH AT 15 MPH. OTHER STRONG STORMS WERE LOCATED
NEAR BURKBURNETT.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
BRIEF HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3415 9866 3416 9859 3406 9848 3408 9842
      3413 9840 3416 9837 3415 9833 3413 9830
      3413 9826 3384 9834 3384 9863

BURKE
Special weather statement, Aug 12, 5:38 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT FRI AUG 12 2011

OKZ005-122300-
WOODS OK-
538 PM CDT FRI AUG 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY.

AT 536 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED FROM
BETWEEN BUTTERMILK AND COLDWATER KANSAS TO ABOUT 5 MILES WEST OF
AETNA KANSAS...MOVING EAST AT 20 MPH. ALTHOUGH THE STORMS WILL
LIKELY REMAIN IN KANSAS THROUGH 6 PM... STRONG WINDS FROM THE STORMS
MAY AFFECT NORTHERN WOODS COUNTY.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3700 9873 3687 9864 3690 9936 3700 9941

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 4:42 AM CDTSpecial Weather StatementOUNBlaine33 min
Aug 12, 5:05 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher55 min
Aug 12, 5:53 AM CDTSpecial Weather StatementOUNKay37 min
Aug 12, 5:59 AM CDTSpecial Weather StatementOUNKingfisher31 min
Aug 12, 6:08 AM CDTSpecial Weather StatementOUNKingfisher37 min
Aug 12, 6:32 AM CDTSpecial Weather StatementOUNGarfield28 min
Aug 12, 6:35 AM CDTSpecial Weather StatementOUNKay25 min
Aug 12, 6:55 AM CDTSpecial Weather StatementOUNKay35 min
Aug 12, 6:56 AM CDTSpecial Weather StatementOUNGarfield34 min
Aug 12, 7:40 AM CDTSpecial Weather StatementOUNKay35 min
Aug 12, 8:16 AM CDTSpecial Weather StatementOUNKay29 min
Aug 12, 8:19 AM CDTSpecial Weather StatementOUNPayne26 min
Aug 12, 8:44 AM CDTSpecial Weather StatementOUNKay26 min
Aug 12, 10:08 AM CDTSpecial Weather StatementOUNKay37 min
Aug 12, 10:12 AM CDTAreal Flood AdvisoryOUNKay108 min
Aug 12, 3:13 PM CDTSpecial Weather StatementOUNJefferson, Stephens47 min
Aug 12, 3:37 PM CDTSpecial Weather StatementOUNMcClain53 min
Aug 12, 3:49 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens56 min
Aug 12, 4:06 PM CDTSpecial Weather StatementOUNStephens24 min
Aug 12, 4:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods77 min
Aug 12, 4:25 PM CDTSpecial Weather StatementOUNSeminole35 min
Aug 12, 4:38 PM CDTSpecial Weather StatementOUNGarvin, McClain52 min
Aug 12, 4:42 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray63 min
Aug 12, 5:09 PM CDTSpecial Weather StatementOUNGrady36 min
Aug 12, 5:24 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie36 min
Aug 12, 5:38 PM CDTSpecial Weather StatementOUNWoods22 min
Aug 12, 5:51 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie54 min
Aug 12, 6:23 PM CDTSpecial Weather StatementOUNAlfalfa12 min
Aug 12, 6:34 PM CDTSpecial Weather StatementOUNLincoln26 min
Aug 12, 6:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods52 min
Aug 12, 6:46 PM CDTSpecial Weather StatementOUNLincoln44 min
Aug 12, 6:49 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward56 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.